# SDR 29GA30232081512

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 30,173 hours, 32,862 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 6110896
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4045 FLL/FLL WHEN GEAR HANDLE LIGHTS SELECTED TO UP POSITION TRANSIT AND GEAR LIGHTS REMAIN ON MOTOR RUNS CONTINUOUS, GEAR DID NOT RETRACT.  REPLACED LANDING GEAR CONTROL PANEL, OPERATIONAL CHECK GOOD.
